Asymptotic representation of the perron root of a matrix-valued stochastic evolution

Authors

  • Ya. I. Yeleyko
  • V. M. Shurenkov

Abstract

We study an asymptotic representation of the Perron root of a matrix-valued stochastic evolution given by the transport equation.

Published

25.01.1996

Issue

Section

Research articles

How to Cite

Yeleyko, Ya. I., and V. M. Shurenkov. “Asymptotic Representation of the Perron Root of a Matrix-Valued Stochastic Evolution”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 1, Jan. 1996, pp. 35-43, https://umj.imath.kiev.ua/index.php/umj/article/view/5360.